# SDR CALA2017092503335

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 79,352 hours, 25,508 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ARM LIGHT INOPERATIVE WHEN DOOR ISCLOSED AND ARMED.  SECURED THE SLIDE LIGHT. CHECKED OK.
